A member asked:

I am 45 and have been experiencing occasions of warm, flushed skin on my face, neck, and chest. i am on diovan (valsartan) hct. could this be blood pressure related or premenopausal issues? thanks for your time!

A doctor has provided 1 answer
Dr. Tracy Lovell answered

Specializes in Internal Medicine - rheumatology

It could be either. Check your blood pressure during one of these episodes and see if it is elevated.

Answered Jul 8, 2013

5k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...